# SDR NACA20040065

- Difficulty date: December 24, 2004
- Submitted: January 15, 2005
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 40,184 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 2356375225
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT FLAP OUTBOARD ACTUATOR BOLT SHEARED.  REPLACED BOLT AND INSPECTED FLAP AND CARRIAGE SYSTEM, OK FOR SERVICE.  INSTALLED NEW NUT AND WASHER.  OP CHECKED GOOD.
